# SDR ASMF200408002

- Difficulty date: August 2, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 50,017 hours, 28,661 cycles
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX179505LG
- Condition: Failed
- Location: Rt Hyd System
- Part time: 22,696 hours, 17,120 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RT HYDRAULIC SYSTEM PRESSURE WAS LESSENED AND ABNORMAL PROCEDURE WAS PERFORMED. AIRCRAFT LANDED WITH LANDING GEAR DOORS DOWN. SYSTEM WAS CHECKED AND NO FAILURE WAS DETECTED, IT WAS PURGED AND 2 QUARTS WERE ADDED, QUANTITY AND PRESSURE TRANSMITTERS WERE CHECKED, ALL CORRECT. AS A PREVENTIVE ACTION, HYDRAULIC PUMP WAS REPLACED IAW MM 29-10-05,  TEST CORRECT. MLG DOORS WERE CHECKED IAW MM 32-12-00, ALL CORRECT.
